# SDR DU4R0507155

- Difficulty date: July 7, 2005
- Submitted: July 7, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R CRACKED.
